Adaptive Robust Control Using Radial Basis Function Networks for Robot Manipulators

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 262
  • Download : 0
Publisher
IJICS
Issue Date
1997-01
Language
English
Citation

INTERNATIONAL JOURNAL OF INTELLIGENT CONTROL AND SYSTEMS, v.3, no.1, pp.117 - 133

ISSN
0218-7965
URI
http://hdl.handle.net/10203/69901
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0